# SDR AWXA200500288

- Difficulty date: March 2, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 58,782 hours, 41,166 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Zone 900 - Lavat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMF - EMERGENCY EQUIPMENT - FLIGHT CREW REPORTED THE FORWARD FLIGHT ATTENDANTS EMERGENCY FLASHLIGHT WAS NOT BLINKING.  MAINTENANCE REMOVED AND REPLACED THE BATTERY IN THE FORWARD GALLEY EMERGENCY FLASHLIGHT, OPERATIONAL CHECK WAS GOOD.
